# SDR SIMA20180226003

- Difficulty date: February 26, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,656 hours, 27,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER ATTACH ANGLE FOR OVERWING LATERAL PANEL IS CRACKED AT FUSELAGE FRAME 50.  REPAIRED THE ATTACH ANGLE IAW SRM 53-23-12.
